Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Interpolation by multivariate splines

Authors: Charles K. Chui, Harvey Diamond and Louise A. Raphael
Journal: Math. Comp. 51 (1988), 203-218
MSC: Primary 41A05; Secondary 41A15, 65D07
MathSciNet review: 942150
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general interpolation scheme by multivariate splines at regular sample points is introduced. This scheme guarantees the local optimal order of approximation to sufficiently smooth data functions. A discussion on numerical implementation is included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A05, 41A15, 65D07

Retrieve articles in all journals with MSC: 41A05, 41A15, 65D07

Additional Information

Keywords: Multivariate splines, interpolation, optimal order, box splines, fundamental function, numerical implementation
Article copyright: © Copyright 1988 American Mathematical Society